# SDR AUS20021200

- Difficulty date: October 2, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE2YR2
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Bearing
- Part number: L86661C
- Condition: Collapsed
- Location: Exhaust Turbocha
- Component: Exhaust Turbocha, Lyc, TIO540A2C
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE TURBOCHARGER PNO 406610-9020BEARING COLLAPSED.TURBINE ASSEMBLY CONTACTED OUTER CASING.
